# SDR GUU2005F00048

- Difficulty date: September 12, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N81556
- Make and model: Beech 1900D
- Aircraft serial: UE239
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bracket
- Part number: 1016200111
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED MAINTENANCE, THE LEFT ELEVATOR, OUTBOARD HINGE BRACKET WAS DETERMINED TO HAVE EXFOLIATION CORROSION.  REPLACED THE LEFT ELEVATOR OUTBOARD HINGE BRACKET.  (M)
